| Model Number |
B1PC (+20.00 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable malfunction that occurred in the usa.Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Regarding manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Damaged haptic after implantation haptic was broken when they inserted lens.Dr had to enlarge incision to remove the haptic.Dr then explanted the lens.Patient health not impacted; no permanent or negative impact on patient health expected.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for an event that occurred in the usa and was initially assessed as a reportable event.Based on corrected complaint information received from the manufacturer on 12-apr-2022, and on the condition of the returned product, this complaint has been re-assessed by the manufacturer as "not reportable." this follow-up report is to document the change in the original reporting assessment on the initial emdr.The report includes corrected information and additional information not available/included in the initial report.Corrected information: b1: corrected to remove "adverse event" designation.B2: corrected to remove "required intervention." b5: corrected complaint information to updated information received 12-apr-2022 - haptic broken in inserter.H1: corrected to "malfunction." h3: corrected to yes.H6: corrected codes for health effect and patient impact.Additional information: d9: added date of return.G2: indicated company representative (for investigation findings).G6: type of report - noted as follow-up #1.H2: type of follow-up - noted for corrected information and additional information.H6: added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.Appearance check result was consistent to corrected complaint information.No abnormalities were found in production and inspection records of the product.(serial no: (b)(6); model: b1pc).We also confirmed there were not any abnormalities on the loop pull strength test record of the material lot.(sotj-g115-03).The dye test result showed the injector tip was properly coated.Proper coating allows the lens to advance.We could release a re-installed iol from the returned injector without any problems.The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
Event or Problem Description
Damaged haptic before implantation per corrected complaint information received from distributor 12-apr-2022: s/n: (b)(6) "technician stated haptic was broken in the inserter" no adverse event.No patient involvement.Complaint re-assessed as not reportable.